MathSciNet Relay Station
MathSciNet bibliographic data
MR2968763 34A36 (34C23 34C37 91B76 92D25 93B12)
Tang, Sanyi; Liang, Juhua; Xiao, Yanni; Cheke, Robert A. Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM J. Appl. Math. 72 (2012), no. 4, 1061–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement